# SDR CALA2024081502213

- Difficulty date: August 14, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N61886
- Make and model: Boeing 737924ER
- Aircraft serial: 42190
- Aircraft time: 29,008 hours, 10,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 22210
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK M2627 FAIL (REF: AAR NR 100013810) REMOVED AND INSTALLED POWER SUPPLY BATTERY PACK M2627 IAW B737 AMM 33-51-06-960-805. TEST OK.
